# SDR A6WA200360013

- Difficulty date: April 15, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAULT LIGHT ILLUMINATED.  ZERO FLAP LANDING.  74K LBS, TOUCHDOWN SPEED 170 KNOTS, MODERATE BRAKING, BRAKES APPLIED 80 KNOWTS, BRAKE TEMP MAX 470 DEGREES, BRAKE FANS ON.  RESET FLAP SYSTEM, PERFORMED F/C AND SAFETY LANE 2 TEST.  COULD NOT DUPLICATE.  OK FOR SERVICE PER AMM 27-50-00.  NO FURTHER INSPECTIONS REQUIRED PER MOM 14-40-13, TR 108.  (M)
